# SDR SWAA2021070178429

- Difficulty date: May 28, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 39,538 hours, 23,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 767-787 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BTW BS 767 TO BS 787; AT LEVEL STR 25R AND RBBL 21 AT AFT CARGO COMPARTMENT ; 2021-255279 / [01] TOOL USED P/N: NORTEC 500D; S/N: 500X1693P030456;CAL DUE DATE: 30-NOV-21; [02] REPLACED WEB-INTERCOSTAL LOCATED BTW BS 767 TO BS 787 AT LEVEL STR 25R AND RBBL 21 AT AFT CARGO COMPARTMENT IAW SRM B737-700 51-10-02 ITEM 9 AND DRAWING 146A0081 REV: A; [03] REPLACED WEB-INTERCOSTAL LOCATED BTW BS 767 TO BS 787 AT LEVEL STR 25R AND RBBL 21 AT AFT CARGO COMPARTMENT IAW SRM B737-700 51-10-02 ITEM 9 AND DRAWING 146A0081 REV: A
